应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
2018 Vol.34 Issue.2,
Published 15 May 2018

ARTICLES
ARTICLES
209 Semi-analytical Formula for Pricing Bilateral Counterparty Risk of CDS with Correlated Credit Risks
Feng LIN, Si-yuan XIE, Jing-ping YANG
2018 Vol. 34 (2): 209-236 [Abstract] ( 10 ) [HTML 1KB] [ PDF 0KB] ( 0 )
237 Homology Cycles and Dependent Cycles of Hypergraphs
Jian-fang WANG, Xin XU
2018 Vol. 34 (2): 237-248 [Abstract] ( 7 ) [HTML 1KB] [ PDF 0KB] ( 0 )
249 On Local Constancy of Topological Entropy for Certain Partially Hyperbolic Diffeomorphisms
Lin WANG, Xin-sheng WANG, Yu-jun ZHU
2018 Vol. 34 (2): 249-253 [Abstract] ( 6 ) [HTML 1KB] [ PDF 0KB] ( 0 )
254 A Feasible Point Method with Bundle Modification for Nonsmooth Convex Constrained Optimization
Jin-bao JIAN, Chun-ming TANG, Lu SHI
2018 Vol. 34 (2): 254-273 [Abstract] ( 7 ) [HTML 1KB] [ PDF 0KB] ( 0 )
274 Remarks on Equality of Two Distributions under Some Partial Orders
Chuan-cun YIN
2018 Vol. 34 (2): 274-280 [Abstract] ( 4 ) [HTML 1KB] [ PDF 0KB] ( 0 )
281 The Folded (2D + 1)-cube and Its Uniform Posets
Li-hang HOU, BO HOU, Suo-gang GAO
2018 Vol. 34 (2): 281-292 [Abstract] ( 5 ) [HTML 1KB] [ PDF 0KB] ( 0 )
293 A Gohberg-Semencul Type Formula for the Inverse of Conjugate-Toeplitz Matrix and Applications
Yan-peng ZHENG, Sugoog SHON, Zun-wei FU
2018 Vol. 34 (2): 293-303 [Abstract] ( 5 ) [HTML 1KB] [ PDF 0KB] ( 0 )
304 Painlevé-Kuratowski Stability of the Solution Sets to Perturbed Vector Generalized Systems
Zai-yun PENG, Yong ZHAO, Xin-min YANG
2018 Vol. 34 (2): 304-317 [Abstract] ( 3 ) [HTML 1KB] [ PDF 0KB] ( 0 )
318 Attractor Bifurcation and Phase Transition for Liquid 4He
Chen PENG
2018 Vol. 34 (2): 318-329 [Abstract] ( 4 ) [HTML 1KB] [ PDF 0KB] ( 0 )
330 A Note about Multi-Hilbert Transform on D(Rn)
Ming-quan WEI, Feng SHEN, Dun-yan YAN
2018 Vol. 34 (2): 330-343 [Abstract] ( 5 ) [HTML 1KB] [ PDF 0KB] ( 0 )
344 Some Existence Theorems on All Fractional (g, f)-factors with Prescribed Properties
Si-zhong ZHOU, Tao ZHANG
2018 Vol. 34 (2): 344-350 [Abstract] ( 8 ) [HTML 1KB] [ PDF 0KB] ( 0 )
351 Conservatory of Kaup-Kupershmidt Equation to the Concept of Fractional Derivative with and without Singular Kernel
Abdon ATANGANA, Emile Franc Doungmo GOUFO
2018 Vol. 34 (2): 351-361 [Abstract] ( 3 ) [HTML 1KB] [ PDF 0KB] ( 0 )
362 Equitable Coloring of Three Classes of 1-planar Graphs
Xin ZHANG, Hui-juan WANG, Lan XU
2018 Vol. 34 (2): 362-372 [Abstract] ( 4 ) [HTML 1KB] [ PDF 0KB] ( 0 )
373 Detailing Losses in the M/M/1/1 Transient Loss System
Pierpaolo FERRANTE
2018 Vol. 34 (2): 373-385 [Abstract] ( 5 ) [HTML 1KB] [ PDF 0KB] ( 0 )
386 Neighbor Connectivity of Two Kinds of Cayley Graphs
Yi-jie SHANG, Rong-xia HAO, Mei-mei GU
2018 Vol. 34 (2): 386-397 [Abstract] ( 5 ) [HTML 1KB] [ PDF 0KB] ( 0 )
398 Global Regularity for a 2D Model of Electro-Kinetic Fluid in a Bounded Domain
Miao-chao CHEN, Sheng-qi LU, Qi-lin LIU
2018 Vol. 34 (2): 398-403 [Abstract] ( 8 ) [HTML 1KB] [ PDF 0KB] ( 0 )
404 Fluid Model Modulated by an M/M/1 Working Vacation Queue with Negative Customer
Xiu-li XU, Xian-ying WANG, Xiao-feng SONG, Xiao-qing LI
2018 Vol. 34 (2): 404-415 [Abstract] ( 5 ) [HTML 1KB] [ PDF 0KB] ( 0 )
416 On the Irrotational Approximation to Adiabatic Chaplygin Gas Dynamic System
LI WANG
2018 Vol. 34 (2): 416-429 [Abstract] ( 4 ) [HTML 1KB] [ PDF 0KB] ( 0 )
430 The Prolongation Structure of a Coupled Kdv Equation
Yang-jie JIA, Wen-shan DUAN
2018 Vol. 34 (2): 430-437 [Abstract] ( 3 ) [HTML 1KB] [ PDF 0KB] ( 0 )
438 Weighted and Resonance Quasilinear Elliptic Problems with Jumping Nonlinearities
Gao JIA, Chun-yan DAI, Jie CHEN
2018 Vol. 34 (2): 438-450 [Abstract] ( 5 ) [HTML 1KB] [ PDF 0KB] ( 0 )
Acta Mathematicae Applicatae Sinica, English Serie
      Forthcoming Articles
      Current Issue
      Archive
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9